# SDR DALA2025010700138

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,984 hours, 30,935 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3143 - DIV - TO JFK DUE THE LT WING ANTI-ICE VALVE FAILURE. CORRECTIVE ACTION: REPLACED LEAKING LT ENGINE BLEED OVERPRESSURE VALVE. (LP 6957080, 0746898)
